# SDR LR7A2012121900428

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 60,512 hours, 29,154 cycles
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: 14449
- Condition: Failed
- Location: Nr 1
- Part time: 18,460 hours, 7,985 cycles
- Component: Propeller, Hamstd
- Component part number: 54H60117
- Stage of operation: DE
- How discovered: V
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING DESCENT,  NR 1 ENGINE FLAMED OUT, THEN RELIT, FOLLOWED BY 105 PERCENT RPM SHUTDOWN IAW QRH PROCEEDURES.  R & R VALVE HOUSING ASSY IAW HN61135 LP 38080.
